# SDR 99ZZZX1941

- Difficulty date: April 28, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N100TG
- Make and model: Cessna 310Q
- Aircraft serial: 310Q1150
- System (JASC): 7160 · Engine Air Intake System
- Part: Duct
- Part number: CM321118A220
- Condition: Failed
- Location: Air Intake
- Part time: 2,296 hours
- Stage of operation: TO
- Nature of condition: R
- Precautionary procedure: A

## Discrepancy

DURING TAKEOFF, EXPERIENCED LOSS OF POWER ON THE ELFT ENGINE.  WHEN THE POWER LEVER WAS REDUCED, THE ENGINE WANTED TO RUN BETTER.  AN UNEVENTFUL LANDING WAS MADE.  THE 4.25 INCH DUCT FROM THE WING LEADING EDGE TO THE ENGINE COMPARTMENT WAS DETERIORATED AND ONE PLY OF THE DUCT WAS BLOCKING AIR FLOW TO THE INDUCTION SYSTEM MAKING THE ENGINE RUN EXTREMELY RICH.
